# SDR ASAA2014010812447

- Difficulty date: January 8, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6545413299
- Condition: Corroded
- Location: Bs 540-663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACFT BAY DOOR INBD LANDING TEE FITTING IS CORRODED SEVERAL PLACES FRONT TO BACK.  R & R TEE FITTING IAW SRM 51-40-02-0G-0.
